You are here

Get Answers

Sometimes it's nice to get advice from experts with a lot of letter degrees behind their names, but other times, you just need to hear what another parent (with a M.O.M. behind her name) has done that has worked. You've got questions? These moms have answers.
 
Ask a Question

I have bad depression on my period my doctor gave me BC pills??

1 answers
1 year ago
She gave me sprintec, and I read some things about it and heard it causes Weight gain,depression,hair loss,vomiting,fatigue,diarea, and other symptoms, has anyone taken this birth control and had these problems.

answers (1)

1 year ago
You need to talk to your doctor about your depression and about possible side effects of hormonal birth control. Only a doctor can advise you about what the best course of action is.

Vertical Tabs

*DISCLAIMER
Parenting.com's Answers are provided by members of our community. While your fellow moms and our editors have plenty of great advice to offer based on their experience, it is not a substitute for professional medical help. Always consult a medical professional when seeking medical advice. All submitted answers are subject to the rules set forth in our Privacy Policy and Terms of Use